# SDR MWEA050128

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 45,271 hours, 45,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Sta 522-579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FUSELAGE SKIN IS DAMAGED AT STATION 522-579, FROM LONGERON 19 RIGHT TO LONGERON 22 RIGHT.  FABRICATED AND INSTALLED DOUBLER.
